Article info

Download PDFPDF
Painful neuropathy due to skin denervation after metronidazole-induced neurotoxicity
  1. Correspondence to Dr Sung-Tsang Hsieh, Department of Neurology, National Taiwan University Hospital, 7 Chung-Shan S Road, Taipei 10002, Taiwan; shsieh{at}ntu.edu.tw
View Full Text

Citation

Tan C, Chen Y, Chen C, et al
Painful neuropathy due to skin denervation after metronidazole-induced neurotoxicity

Publication history

  • Received September 6, 2009
  • Revised November 18, 2009
  • Accepted December 1, 2009
  • First published June 15, 2010.
Online issue publication 
March 15, 2011

Article Versions

Request permissions

If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.